Zeros of the deformed exponential function

Liuquan Wang Wuhan University Cheng Zhang Johns Hopkins University

Analysis of PDEs Classical Analysis and ODEs Combinatorics Number Theory mathscidoc:2103.03003

Advances in Mathematics, 332, 311–348, 2018
Let $f(x)=\sum_{n=0}^{\infty}\frac{1}{n!}q^{n(n-1)/2}x^n$ ($0<q<1$) be the deformed exponential function. It is known that the zeros of $f(x)$ are real and form a negative decreasing sequence $(x_k)$ ($k\ge 1$). We investigate the complete asymptotic expansion for $x_{k}$ and prove that for any $n\ge1$, as $k\to \infty$, \begin{align*} x_k=-kq^{1-k}\Big(1+\sum_{i=1}^{n}C_i(q)k^{-1-i}+o(k^{-1-n})\Big), \end{align*} where $C_i(q)$ are some $q$ series which can be determined recursively. We show that each $C_{i}(q)\in \mathbb{Q}[A_0,A_1,A_2]$, where $A_{i}=\sum_{m=1}^{\infty}m^i\sigma(m)q^m$ and $\sigma(m)$ denotes the sum of positive divisors of $m$. When writing $C_{i}$ as a polynomial in $A_0, A_1$ and $A_2$, we find explicit formulas for the coefficients of the linear terms by using Bernoulli numbers. Moreover, we also prove that $C_{i}(q)\in \mathbb{Q}[E_2,E_4,E_6]$, where $E_2$, $E_4$ and $E_6$ are the classical Eisenstein series of weight 2, 4 and 6, respectively.
Deformed exponential function; asymptotic expansion; Eisenstein series; Bernoulli numbers
[ Download ] [ 2021-03-23 10:26:43 uploaded by wanglq ] [ 35 downloads ] [ 0 comments ]
@inproceedings{liuquan2018zeros,
  title={Zeros of the deformed exponential function},
  author={Liuquan Wang, and Cheng Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210323102643267642746},
  booktitle={Advances in Mathematics},
  volume={332},
  pages={311–348},
  year={2018},
}
Liuquan Wang, and Cheng Zhang. Zeros of the deformed exponential function. 2018. Vol. 332. In Advances in Mathematics. pp.311–348. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210323102643267642746.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved